# SDR SWAA001238

- Difficulty date: July 8, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 62,862 hours, 69,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6550570
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND AFT ENTRY DOOR UPPER HINGE FUSELAGE SKIN CUT OUT CRACKED.  REPAIRED SKIN PER SRM.
